MathSciNet Relay Station
MathSciNet bibliographic data
MR2187942 (2007c:33014) 33C50 (15A52 33C90 42C05)
Bleher, Pavel M.; Kuijlaars, Arno B. J. Integral representations for multiple Hermite and multiple Laguerre polynomials. Ann. Inst. Fourier (Grenoble) 55 (2005), no. 6, 2001–2014.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement